MathSciNet Relay Station
MathSciNet bibliographic data
MR1621953 46L05 (43A65 47L99)
Jeong, Eui-Chai Irreducible representations of the Cuntz algebra $\scr O_N$. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3583–3590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement